# SDR USAA04000A

- Difficulty date: January 3, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N519AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23705
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 47,922 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BULKHEAD WEB CRACKED .5 INCH, 178 BULKHEAD WEB AT LOWER LT RADAR ANTENNA MOUNT.  REPAIRED PER DRAFT EA 77664 PATCH AND SRM 53-10-08 FIG 211.  (M)
